# SDR SWAA982135

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Engine: Pwa JT8D9A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO ENGINE NR 2 OVERHEAT LIGHT ILLUMINATED ON CLIMB-OUT AT APPX 5000 FT MSL.  LIGHT WENT OUT WHEN POWER WAS REDUCED.  NO OTHER SUPPORTING INDICATIONS.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED ENGINE NOSE COWL ANTI-ICE DUCT.  OP'S CHECK GOOD PER MM.
